# SDR AALA201707289024

- Difficulty date: July 9, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: D57570281002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING INBOARD FLAP INTERCONNECTING STRUT HINGE SUPPORT BRACKET AT RIB 9, WS 486.  REMOVED AND REPLACED BRACKET PER SRM A319-51-72-11 AND DRAWING D57570280.
